Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    2
  • comment
    1
  • views
    1173

Late Update!

Okay, sorry for the late update you guys! Okay, not late per se but I know that I had said that I would do an entry 2 days ago/yesterday but unfortunately didn't have the time to do it. But, here it is!

So, these photos were taken just a few days ago, on April 14. As you can see my forehead is basically covered in red, inflamed pimples and if you can look closely there are some whiteheads shown as well.

My face has been extremely oily, and that is one of the side affects of this cream. And so, as oil starts to build up my pores start to become clogged and congested, which then produces the pimples and whiteheads.

Today is the 17th and a little has changed, and when I mean change I mean a BAD change. I developed a really, big cyst on the left side of my forehead -- which unfortunately is very visible for ALL to see -- as well as developing a few new peoples here and there. My temple areas are clear and doing fine, but my main problem is my forehead.

Oh, and my chin! So, the picture that you're looking now, is AFTER my chin was inflamed with 5 cysts, I kid you not. However, after all the pain, my chin has been completely smooth. And though I did develop a couple of small zits in the past couple of days, the cream helped it heal the next day and made my chin smooth again. So, that's basically so far that's the only good thing that's making me a LITTLE hopeful for myself and Tactuo/Eipiduo.

I saw my doctor today this morning and told him my experience and he said that the side affects that I had experienced were completely normal. He told me that my skin is trying to adjust to the cream and that it will take some time for me to see some results. He said that after the 4 week mark I should be seeing results, and I told him that it has been 4 weeks. And so he responded to wait for a few more weeks and I should start to see some improvement. I also discussed with him about maybe taking birth control pills again, because when I had clear skin I was taking birth control pills, so I had thought that my hormones might play some part in this acne-battle. And he agreed and had prescribed me Yaz, which apparently is a very good brand that is known to help with acne. However, he had told me that I should first continue to use Tactuo/Epiduo, and if I don't see any results in the next few weeks that I should take the pills. He also give me samples of the topical gel "Aczone". I'm sure y'all have heard of that? Well, I didn't, and so he told me that this cream helps with hormonal acne. But, he had told me that it wasn't as good as Tactuo/Epiduo.

So, yeah! I'm going to continue with Tactuo/Epiduo until my samples run out, and like my doctor had said if I don't see any results then I will probably just go back to taking birth control pills (not the best way, but you got to do what you got to do, right?). And so, I shall update you guys again soon! I hope that you guys are getting good results from whatever you're taking, because right now I feel like poop, haha.



1 Comment


Recommended Comments

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×